Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 65, NWS Glasgow, MT

July 11, 2012Roosevelt County, Valley County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at Jul 11, 2012, 4:43 PM MDT for Roosevelt County, Valley County, Montana. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2012, 4:43 PM MDT (22:43 UTC)
Expired
Jul 11, 2012, 5:45 PM MDT
In force
62 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

Counties Roosevelt County, MT, Valley County, MT

The radar

The Glasgow radar (KGGW), 73 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 5:10 PM MDTTSTM WND DMGLustre, MTSEVERAL SMALL TREE LIMBS AREON THE GROUND. A LARGE TREE WITH A DIAMETER GREATER THAN 2 FEET YARD HAD A CRACK IN IT BEFORE THE STORM CAME THROUGH. THE TREE BROKE AND IS NOW LAYING ON THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2012-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2012-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2705 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WUUS55 KGGW 112243
SVRGGW
MTC085-105-112345-
/O.NEW.KGGW.SV.W.0065.120711T2243Z-120711T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
443 PM MDT WED JUL 11 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...

* UNTIL 545 PM MDT.

* AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF LUSTRE...OR 28 MILES NORTHWEST OF WOLF POINT...AND MOVING
  EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  LUSTRE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4809 10536 4810 10551 4808 10552 4831 10622
      4852 10618 4856 10531
TIME...MOT...LOC 2243Z 286DEG 26KT 4839 10602

$$

BARNWELL
WEATHER.GOV/GLASGOW
2 follow-up statements
506 
WWUS55 KGGW 112324
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
524 PM MDT WED JUL 11 2012

MTC085-105-112345-
/O.CON.KGGW.SV.W.0065.000000T0000Z-120711T2345Z/
ROOSEVELT-VALLEY-
524 PM MDT WED JUL 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EASTERN VALLEY AND WESTERN ROOSEVELT COUNTIES...

AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF
VOLT...OR 15 MILES NORTH OF WOLF POINT...AND MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER RURAL AREAS OF ROOSEVELT
COUNTY.

LAT...LON 4809 10536 4810 10551 4808 10553 4824 10598
      4853 10593 4856 10531
TIME...MOT...LOC 2325Z 286DEG 26KT 4831 10558

$$

BARNWELL
WEATHER.GOV/GLASGOW
593 
WWUS55 KGGW 112336
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
536 PM MDT WED JUL 11 2012

MTC085-105-112346-
/O.EXP.KGGW.SV.W.0065.000000T0000Z-120711T2345Z/
ROOSEVELT-VALLEY-
536 PM MDT WED JUL 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VALLEY AND WESTERN
ROOSEVELT COUNTIES WILL EXPIRE AT 545 PM MDT...

AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 13 MILES SOUTHEAST OF VOLT...OR ABOUT 16 MILES NORTHEAST
OF WOLF POINT...MOVING TO THE EAST AT 30 MPH. THE THUNDERSTORM HAS
WEAKENED AND WAS NO LONGER CONSIDERED SEVERE SO THE WARNING WAS
ALLOWED TO EXPIRE. 

LAT...LON 4809 10536 4810 10551 4808 10553 4824 10598
      4853 10593 4856 10531
TIME...MOT...LOC 2336Z 286DEG 26KT 4829 10547

$$

BARNWELL
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:00 PM MDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 11, 2:00 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
200 PM MDT WED JUL 11 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH FRIDAY...
WEAK LOW PRESSURE OVER THE MONDAK REGION WILL PROVIDE ENOUGH
INSTABILITY FOR SOME THUNDERSTORMS TONIGHT. MULTICELLULAR STORMS
ARE STILL THE MAIN EXPECTATION WITH SOME GUSTY WINDS AND BRIEF
HEAVY RAIN POSSIBLE. COULD SEE A FEW STORMS GUST TO 60 MPH OR SO
BUT OTHERWISE JUST EXPECTING A LOT OF CELLS POPPING UP AND LASTING
FOR AWHILE, DISSIPATING AND POPPING UP AGAIN. LOW PRESSURE MOVES
EASTWARD AND HIGH PRESSURE STARTS PUSHING INTO THE AREA WITH A
FAIRLY STABLE ATMOSPHERE FOR THE NEXT TWO DAYS. MODELS ARE IN GOOD
AGREEMENT WITH THE SYSTEM COMING THROUGH THIS AFTERNOON AND
EVENING AS WELL AS WITH TEMPS AND WINDS THROUGH FRIDAY. FRANSEN

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...
THE LONG TERM HAS NOT CHANGED ALL THAT MUCH...WITH A PAIR OF UPPER
LOWS SITTING OVER THE COLUMBIA RIVER VALLEY REGION THROUGH THE
WEEKEND AND INTO THE FIRST PART OF THE WORK WEEK. INITIALLY ON
SATURDAY...THE UPPER RIDGE AHEAD OF THE APPROACHING LOWS BUILDS A
BIT BEFORE PROGRESSING EASTWARD AS THE FIRST TROUGH DIGS OVER THE
PACIFIC NORTHWEST. THIS SHOULD KEEP HIGHS IN THE 90S TO START THE WEEKEND.
BY SUNDAY AFTERNOON...SOUTHWEST FLOW SITS IN ALOFT...AND REMAINS
UNTIL THE END OF THE PERIOD AS THE NEXT UPPER LOW WORKS ITS WAY
SOUTH FROM BRITISH COLUMBIA. THIS SHOULD BRING A FEW SHORTWAVES
THROUGH THE FLOW AND ENABLE THE CHANCE FOR THUNDERSTORMS DAILY FOR
NEXT WEEK. THE CORRESPONDING TROUGH SHOULD ALSO BRING COOLER
TEMPERATURES TO THE REGION...WITH HIGHS MOSTLY IN THE 80S FOR THE
CWA THROUGH POSSIBLY WEDNESDAY.

DURING THE THURSDAY AND FRIDAY TIMEFRAME NEXT WEEK...THE UPPER
TROUGH AND CLOSED LOW APPEAR TO WEAKEN SLIGHTLY AND FINALLY
MIGRATE OUT OF THE PACIFIC NORTHWEST. AS THE UPPER TROUGH MOVES
THROUGH THE NORTHERN HIGH PLAINS...BROAD SOUTHWEST FLOW ALOFT WILL
COME TO AN END. ANOTHER UPPER RIDGE APPEARS TO BUILD IN BEHIND THE
TROUGH...AND ABOVE AVERAGE SUMMER TEMPERATURES WILL RETURN TO THE
REGION. BARNWELL

PREVIOUS LONG TERM DISCUSSION...THE UPPER LEVEL RIDGE REMAINS
OVER NORTHEAST MONTANA TO BEGIN THE EXTENDED PERIOD FRIDAY
EVENING. HOWEVER MODELS SHOW A CLOSED UPPER LOW PARKED OVER
WESTERN WASHINGTON AT 00Z. THE ASSOCIATED UPPER TROUGH SENDS
DISTURBANCES INTO THE NORTHERN ROCKIES AND THE ADJACENT NORTHERN
PLAINS ON SATURDAY. EXPECT ANOTHER ROUND OF THUNDERSTORMS...BUT
WITH SLIGHTLY COOLER TEMPERATURES FROM THE DAY BEFORE. SATURDAY
NIGHT ANOTHER CLOSED LOW DROPS SOUTH INTO THE CANADIAN ROCKIES
ADDING ENERGY TO THE TROUGH. THIS INITIATES AN UNSETTLED PERIOD
THROUGH MONDAY NIGHT WITH A DAILY CHANCE FOR THUNDERSTORMS AND
NEAR NORMAL TEMPERATURES.

TUESDAY AND BEYOND...THE CLOSED LOW PARKED OVER WESTERN WASHINGTON
BEGINS TO WANDER SOUTH DOWN THE WEST COAST. THIS WILL ALLOW THE
RIDGE TO BUILD BACK INTO MONTANA...ONCE AGAIN BRINGING IN THE MUCH
WARMER TEMPERATURES...AND ISOLATED THUNDERSTORMS. SCT

&&

.AVIATION...
AN UPPER LEVEL DISTURBANCE SWEEPING ACROSS NORTHEAST MONTANA WILL
MEET MORE HEAT GENERATED UNSTABLE AIR...BRINGING ANOTHER ROUND OF
AFTERNOON AND EVENING THUNDERSTORMS. A FEW MAY BE SEVERE STRENGTH
WITH STRONG WINDS AND HEAVY RAIN POSSIBLE INTO THE EVENING.
OTHERWISE EXPECT NORTHWEST WINDS AROUND 10 KNOTS THROUGH THE
EVENING HOURS BEFORE LIGHT AND VARIABLE WINDS MOVE IN DURING THE
OVERNIGHT HOURS. BARNWELL

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT FOR MTZ122-134>137.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 11, 2:08 PM MDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
208 PM MDT WED JUL 11 2012

MTZ016-017-021>027-059>061-122015-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY-
208 PM MDT WED JUL 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HOT WEATHER WITH A FEW THUNDERSTORMS WILL CONTINUE TO AFFECT
THE AREA THROUGH TONIGHT. CLOUD TO GROUND LIGHTNING...GUSTY
WINDS...SOME UP TO 60 MPH OR SO...AND BRIEF HEAVY RAIN CAN BE
EXPECTED. A RED FLAG WARNING IS IN EFFECT THROUGH TONIGHT FOR
LIGHTNING FROM THUNDERSTORMS AND THE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018>020-062-122015-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-EASTERN ROOSEVELT-
208 PM MDT WED JUL 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HOT WEATHER WITH A FEW THUNDERSTORMS WILL CONTINUE TO AFFECT THE
AREA THROUGH TONIGHT. CLOUD TO GROUND LIGHTNING...GUSTY
WINDS...SOME UP TO 60 MPH OR SO AND BRIEF HEAVY RAIN CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 11, 3:07 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
307 PM MDT WED JUL 11 2012

MTZ016-017-059-061-112200-
PHILLIPS-VALLEY-
307 PM MDT WED JUL 11 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...
  EASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...

UNTIL 400 PM MDT.

AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF OPHEIM TO 13 MILES SOUTHWEST OF WHITEWATER...AND MOVING SOUTH AT
25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
   SACO...
   HINSDALE...
   SAINT MARIE...
   TAMPICO...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4832 10627 4814 10773 4869 10779 4889 10648
TIME...MOT...LOC 2106Z 358DEG 23KT 4873 10658 4856 10775

BARNWELL
WEATHER.GOV/GLASGOW
Local storm report, Jul 11, 3:23 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
323 PM MDT WED JUL 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             6 WNW FRENCHMAN RESERVO 48.73N 107.36W
07/11/2012  E0.50 INCH       PHILLIPS           MT   TRAINED SPOTTER

            RAIN WITH A FEW DIME-SIZED HAILSTONES MIXED IN.

&&

ASCHNETZ
Special weather statement, Jul 11, 4:01 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
401 PM MDT WED JUL 11 2012

MTZ024-112300-
RICHLAND-
401 PM MDT WED JUL 11 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN RICHLAND COUNTY IN NORTHEAST MONTANA...

UNTIL 500 PM MDT.

AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF FAIRVIEW...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
   FAIRVIEW...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4770 10405 4775 10443 4794 10440 4798 10405
TIME...MOT...LOC 2201Z 264DEG 24KT 4784 10420

BARNWELL
WEATHER.GOV/GLASGOW
Local storm report, Jul 11, 4:03 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
403 PM MDT WED JUL 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 ENE WHITEWATER        48.77N 107.56W
07/11/2012  E0.50 INCH       PHILLIPS           MT   TRAINED SPOTTER

            PILES OF PEA TO DIME SIZED HAILSTONES ON THE YARD.

0354 PM     HAIL             1 SW FAIRVIEW           47.84N 104.06W
07/11/2012  E0.50 INCH       RICHLAND           MT   TRAINED SPOTTER

            A LARGE AMOUNT DIME-SIZED HAIL MIXED IN WITH THE RAIN.

&&

ASCHNETZ
Local storm report, Jul 11, 4:19 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
419 PM MDT WED JUL 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             15 N HINSDALE           48.61N 107.08W
07/11/2012  E0.50 INCH       VALLEY             MT   PUBLIC

0400 PM     TSTM WND GST     10 N GLASGOW            48.34N 106.64W
07/11/2012  E60.00 MPH       VALLEY             MT   PUBLIC

&&

ASCHNETZ
Special weather statement, Jul 11, 4:38 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
438 PM MDT WED JUL 11 2012

MTZ017-020-022>025-112330-
DAWSON-GARFIELD-MCCONE-RICHLAND-ROOSEVELT-VALLEY-
438 PM MDT WED JUL 11 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  SOUTHWESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
  MCCONE COUNTY IN NORTHEAST MONTANA...
  NORTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 530 PM MDT.

AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF FORT PECK...MOVING SOUTHEAST
AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
   ROCK CREEK REC AREA...

BOATERS ON FORT PECK LAKE SHOULD BE PREPARED FOR STRONG GUSTY WINDS
UP TO 50 MPH. CONSIDER SEEKING SHELTER UNTIL AFTER THE STORM PASSES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4805 10491 4744 10534 4720 10662 4798 10692
      4805 10625 4842 10585
TIME...MOT...LOC 2237Z 318DEG 39KT 4793 10626

BARNWELL
WEATHER.GOV/GLASGOW

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:47 PM MDTSpecial Weather StatementGGW43 min
Jul 10, 7:04 PM MDTSevere Thunderstorm WarningGGWPhillips26 min
Jul 11, 3:07 PM MDTSpecial Weather StatementGGWValley53 min
Jul 11, 3:39 PM MDTSevere Thunderstorm WarningGGWMcCone, Valley66 min
Jul 11, 4:01 PM MDTSpecial Weather StatementGGWRichland59 min
Jul 11, 4:38 PM MDTSpecial Weather StatementGGWMcCone52 min
Jul 11, 5:22 PM MDTSpecial Weather StatementGGWRichland23 min

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.